An asymptotic theory of growth under uncertainty
Download full text from publisher
Other versions of this item:
References listed on IDEAS
- Sharpe, William F., 1967. "Portfolio Analysis," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 2(02), pages 76-84, June.
- Jacob, Nancy L., 1971. "The Measurement of Systematic Risk for Securities and Portfolios: Some Empirical Results," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 6(02), pages 815-833, March.
- Friend, Irwin & Blume, Marshall E, 1970. "Measurement of Portfolio Performance Under Uncertainty," American Economic Review, American Economic Association, vol. 60(4), pages 561-575, September.
- John Lintner, 1965. "Security Prices, Risk, And Maximal Gains From Diversification," Journal of Finance, American Finance Association, vol. 20(4), pages 587-615, December.
More about this item
KeywordsHD28 .M414 no.673-; 73; Uncertainty (Information theory); Capital Growth;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:mit:sloanp:1872. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christian Zimmermann). General contact details of provider: http://edirc.repec.org/data/ssmitus.html .
We have no references for this item. You can help adding them by using this form .